# SDR SWI2025F01139

- Difficulty date: August 6, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 28,459 hours, 16,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO SHEAR CLIP AT FR 89 STGR 29R-29L  REMOVED AND REPLACED AFT CARGO SHEAR CLIP AT FR 89 STGR 29R-29L  REF: SRM 51-40-08.
